MathSciNet Relay Station
MathSciNet bibliographic data
MR2240498 35L67 (35L65 76L05)
Flores Espinoza, R.; Omelʹyanov, G. A. Weak asymptotics for the problem of interaction of two shock waves. Nonlinear Phenom. Complex Syst. 8 (2005), no. 4, 331–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement